# SDR L43A12110601

- Difficulty date: December 9, 2006
- Submitted: December 11, 2006
- Operation: Air carrier
- Aircraft: N260MY
- Make and model: Boeing 767205
- Aircraft serial: 23057
- Aircraft time: 72,073 hours, 18,913 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Check Valve
- Part number: 233145
- Part serial: 226
- Condition: Blocked
- Location: Left Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INBOUND TO JFK, LEFT HYD PRIMARY PUMP EICAS MESSAGE ILLUMINATED.  THE LEFT ENGINE DRIVEN HYDRAULIC PUMP WAS REPLACED AND METAL WAS FOUND IN THE SYSTEM, PER 767 MM 29-11-00.  THE SYSTEM WAS FLUSHED TWICE WITH THE CASE DRAIN AND PRESSURE FILTERS REPLACED TWICE, OPS CHECK OK.  TWENTY MINUTES INTO DEPARTURE ION REPOSITIONING FLIGHT THE LEFT HYDRAULIC PRIMARY PUMP EICAS MESSAGE ILLUMINATED AND THE CREW RETURNED TO JFK.  MAINTENANCE AGAIN REPLACED A DEFECTIVE ENGINE DRIVEN PUMP AND THE EDP CHECK VALVE STUCK CLOSED BY A DISLODGED O-RING.  MAINTENANCE REPLACED THE CHECK VALVE, ENGINE DRIVEN PUMP AND FLUSHED THE SYSTEM TWICE, CHANGING THE PRESSURE AND CASE DRAIN CHECK VALVES TWICE PER MAINTENANCE MANUAL 29-11-00.  AS A
